# SDR ABXA070416

- Difficulty date: November 22, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992348487
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED ON BOTH SIDES OF INTERCOSTAL AT STATION 180, LEFT BUTT LINE 20-23.  REPAIRED FLOORBEAM IN ACCORDANCE WITH DC9 SRM.
